Jeremy has been experiencing headaches and double vision for the last month or two. He just told me about these a few days ago. Not too concerned about recurrence or progression since his last MRI a month ago showed stability, and possibly some regression of the remaining non enhancing tumor, although I accept this as a possibility. I suspect it is more drug related. I have taken him off chloroquine and minocycline, the two drugs that seem most likely to cause this. Has anyone had problmes with disulfiram or prozac causing these problmes? The other three meds he is on is Celebrex, cimetidine and metformin. Seems unlikely these would be responsible for double vision, but possibly headaches. He is also on DCA and Artemether, but I have not found double vision or headache associated with these.
Anyone with any thoughts on this? He will be going to an ophthalmologist soon and will contact his NO next week. Thanks for the input.